Alert archive / North Carolina / Special Weather Statements in 2020

Special Weather Statement, NWS Raleigh, NC

November 30, 2020Edgecombe County, Halifax County, Wayne County, North Carolina

NWS Raleigh, NC issued this special weather statement at Nov 30, 2020, 1:21 PM EST for Edgecombe County, Halifax County, Wayne County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2020, 1:21 PM EST (18:21 UTC)
Expired
Nov 30, 2020, 2:15 PM EST
In force
54 min
Issued by
NWS Raleigh, NC

Counties Edgecombe County, NC, Halifax County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1127 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

026 
WWUS82 KRAH 301821
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
121 PM EST Mon Nov 30 2020
 
NCZ011-027-028-043-078-301915-
Edgecombe NC-Nash NC-Halifax NC-Wayne NC-Wilson NC-
121 PM EST Mon Nov 30 2020

...A LINE OF SHOWERS AND ISOLATED STORMS WITH STRONG WINDS WILL 
AFFECT EASTERN WAYNE... NORTHEASTERN NASH...EDGECOMBE...HALIFAX AND 
EASTERN WILSON COUNTIES UNTIL 215 PM EST...

At 120 PM EST, Doppler radar was tracking a line of showers and 
isolated storms extending from near Gasburg to Elm City to near 
Mount Olive. Movement was northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these showers and 
storms.

Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Halifax, Wilson,
Mount Olive, Scotland Neck, Elm City and Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.

&&

LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
      3580 7747 3557 7782 3538 7780 3527 7783
      3518 7800 3518 7813 3578 7788 3650 7787
      3648 7765 3641 7755 3632 7757 3632 7744
      3624 7738 3621 7738 3616 7727 3610 7723
TIME...MOT...LOC 1820Z 235DEG 38KT 3652 7784 3581 7784 3518 7812 

$$

GIH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Nov 30, 11:00 AM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Nov 30, 11:00 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1100 AM EST Mon Nov 30 2020

.SYNOPSIS...
An intensifying storm system move across the mid Atlantic and reach
New York this evening. A cold front sweeps east across the area this
afternoon. Cold high pressure will build into Southeast and
Carolinas through mid-week.

&&

.NEAR TERM /THROUGH THE REST OF TODAY/...
As of 11AM Monday...

...Wind Advisory will continue for most of central NC excluding the
Northwest Piedmont...

Not much has changed from the previous forecast/discussion. The
center of the surface low pressure has moved north along the
Appalachian mountains into the WV region. There is an occluded front
which is currently in the Triad moving east bringing with it a few
small lines of  isolated heavy showers. Things have dried up a bit
although there are still some scattered showers moving across the
area ahead of the front. The warm wedge front moved north of eastern
NC this morning, keeping temperatures mild for the day in most areas
of NC with highs in the upper 60s and low 70s as you get closer to
the coast. The aforementioned front in the NW Piedmont is keeping
temperatures cooler especially in the Triad, as the temperature
gradient a few hours ago from KINT to KGSO was a 13 degree
difference. Temperatures have since then become more comparable (55
at KINT and 59 at KGSO) as the front slowly moves across Greensboro.
Winds will continue to be gusty between 15-25kts from the SW with
gusts up to 40kts (stronger gusts are expected in the Coastal Plain
counties). Winds are expected to decrease tonight as the front comes
through, although some lingering wind gusts up to 20kts will stick
around until late evening.

PREVIOUS DISCUSSION...
As of 400 AM Monday...

A complex weather pattern was present across the Southeast
early this morning with a deepening surface low centered across
far northeast GA and southwestern NC. A series of boundaries
extend across the region. A wedge front is apparent extending
from south central VA southwest to just east of KGSO and KLEX to
near KCLT. At 300 AM a light northeast wind along with a
temperature and dewpoint of 49 were reported at KINT and KGSO
with southeast winds and dew points near 60 apparent just 20
miles to the east and southeast. A warm front continues to
advance north across the eastern Carolinas and with a southerly
flow and dew points in the lower to mid 60s common place across
the Sandhills, southern Coastal Plain and southern Coastal
Region.

A large shield of rain and showers driven by isentropic lift
associated with the lifting warm front and ahead of an
impressive low level jet continues to shift northeast across the
northern Piedmont and eastern NC into VA. South of this region,
in the warm sector, the precipitation has become more scattered
and showery and will continue through the morning hours ahead of
an advancing cold front.

During the predawn through mid morning hours, the airmass in the
warm sector will become weakly unstably with SBCAPE values climbing
to around 500 J/KG, perhaps more from KRWI/KJNX/KMEB southeast.
A limited severe weather threat is still expected from U.S.
route 1 east from about 12Z to 18Z ahead of the approaching cold
front. Strong shear could take advantage of shallow updrafts
and result in some storm organization and a damaging wind threat
with a tornado or two possible. The severe weather threat will
be greatest east of I- 95. Temperatures today will be
complicated and will peak early today in the west ahead of the
front and the remain steady or fall during the afternoon. Muggy
highs in the upper 60s to around 70 are expected in the east.

A strong southwesterly low level jet of 40-60 kts will surge across
central and eastern NC this morning ahead of the advancing cold
front. In the wake of the large rain shield and in the warm sector
where some localized heating and a deepening of the surface mixed
layer, the strong winds in the LLJ will mix down at times resulting
in a short period of 1 to 3 hours of gusts up to 45 mph are
possible. The cold front will move across the area as the LLJ
exits, and a period of sub advisory criteria gusty winds of 20
to 30 mph will be experienced during the afternoon. A Wind
Advisory was issued for much of central NC excluding the
northwest Piedmont. -Blaes
&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
As of 420 AM Monday...

The surface cold front will be moving off the NC coast around or just
before sunset with cold advection developing across central NC. A
vigorous upper trough with H5 temperatures of -32 and an exiting jet
of 105+ kts will move across the Carolinas overnight. Despite low
level subsidence driven by cold advection, the upper trough will
provide sufficient forcing for ascent along with low level lapse
rates in excess of 8 deg C to produce a saturated layer between 900
and 800 mb which could result in a few showers late tonight into
early Tuesday morning. The best area of saturation appears to slide
east across the southern Piedmont, Sandhills and southern Coastal
Plain between midnight and daybreak. Lows by daybreak tuesday will
range in the lower to mid 30s.

Despite a good deal of sunshine, cold advection will keep highs on
Tuesday in the 43 to 50 range. Lows Tuesday night will be the
coldest of the season. With winds decoupling late across the west
resulting in good radiational cooling, have lowered minimums into
the 22 to 29 range with a couple of the typically colder spots
perhaps even a few degrees colder. -Blaes
&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 309 AM Monday...

Upper level ridging will build over the area by the middle of the
week, resulting in mostly clear skies, light winds, and dry weather
Wednesday and Thursday. A 1025mb surface ridge will move overhead
during this time, resulting in some of the coldest minimum
temperatures of the season so far. Morning lows will bottom out in
the low to mid 20s Wednesday in the NW Piedmont and in the upper 20s
across the southern Coastal Plain. Daytime highs will recover into
the 50s but will remain below normal for early December.

Forecast confidence Friday into Saturday remains somewhat low, as
there were substantial differences among the deterministic models
and their ensemble counterparts leading up to this morning's 00Z
runs. However today's 00Z GFS/GEFS and EC/ECENS are both in general
agreement in showing a low diving south through the Plains, moving
west of the Appalachian Mtns, and shearing out as it moves into the
Great Lakes. Sensible weather impacts across central NC per this
solution would be an increase in clouds and precip chances late
Thursday night, rain on Friday, with clearing Friday night into
Saturday. Ultimately this scenario isn't too terribly different from
what was in the previous forecast and I only made very minor timing
adjustments. Ensemble QPF looks to be on the order of a tenth to a
quarter of an inch and hydro impacts do not look to be in the cards.
Similarly, cold advection behind the departing low should not be
strong enough or arrive in time to produce mixed precip.

Weak ridging should follow for the weekend with well below normal
temperatures and partly cloudy skies.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 600 AM Monday...

A developing storm system was centered over far western NC early
this morning with a warm front extending from the low to just south
of the Triad and then into southern VA. In the Triad, north of the
front, LIFR conditions with low CIGS and light northerly winds are
noted early this morning and they will continue for the next few
hours. The rest of central NC was located in the warm sector south
of the front with better conditions, primarily MVFR with some IFR
CIGS noted near the front. Low-level wind shear is still present
across much of the area and it is expected through mid morning when
mixing will decrease the shear values.

A cold front will advance east across central NC late this morning
and afternoon resulting in an increased threat of showers and
isolated thunderstorms with accompanying adverse aviation
conditions. Outside of the showers and storms, aviation conditions
will improve during the day with MVFR to VFR conditions expected
across the area by mid afternoon. Winds will become south to
southwesterly, increase and become very gusty during the 15Z to 19Z
period with the highest winds of 35kts or more at RDU/FAY/RWI. Winds
will decrease a bit and become westerly during the afternoon but
remain gusty into the early evening and then decrease overnight.
Generally fair weather conditions with BKN VFR CIGS are expected for
much of the tonight although a brief shower is possible after
midnight across the south, possibly impacting the KRWI terminal.

Outlook...Fair weather is expected through mid week with VFR
conditions. Some gusty winds up to 20kts are possible on Tuesday
afternoon. The next chance of adverse aviation conditions arrives on
Friday as a storm system brings a chance of rain. -Blaes
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM this morning to 2 PM EST this
afternoon for NCZ007>011-024>028-040>043-074>078-083>086-088-
089.

&&

SYNOPSIS...CC/Blaes
NEAR TERM...CC/Blaes
SHORT TERM...Blaes
LONG TERM...DL
AVIATION...Blaes
Hazardous weather outlook, Nov 30, 1:19 PM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
119 PM EST Mon Nov 30 2020

NCZ011-027-028-042-043-077-078-085-086-088-089-011830-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
119 PM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>010-024>026-040-041-074>076-083-084-011830-
Person-Granville-Vance-Warren-Orange-Durham-Franklin-Chatham-Wake-
Montgomery-Moore-Lee-Anson-Richmond-
119 PM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>023-038-039-073-011830-
Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-
119 PM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

None

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 30, 8:34 AM EST, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
834 AM EST Mon Nov 30 2020

NCZ023>025-039-040-074>076-083>086-301430-
Scotland NC-Anson NC-Richmond NC-Lee NC-Chatham NC-Hoke NC-Durham NC-
Alamance NC-Randolph NC-Moore NC-Montgomery NC-Orange NC-
834 AM EST Mon Nov 30 2020

...A LINE OF SHOWERS AND STORMS WILL AFFECT SOUTHERN ALAMANCE...
MOORE...NORTHWESTERN SCOTLAND...SOUTHERN ORANGE...SOUTHEASTERN
ANSON...CENTRAL MONTGOMERY...RICHMOND...SOUTHEASTERN RANDOLPH...
LEE...NORTHWESTERN HOKE...CHATHAM AND SOUTHWESTERN DURHAM COUNTIES
UNTIL 930 AM EST...

At 833 AM EST, Doppler radar was tracking a line of showers and
strong thunderstorms extending from 8 miles southeast of Seagrove to
9 miles west of Chesterfield. Movement was northeast at 75 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Durham, Chapel Hill, Sanford, Southern Pines, Rockingham, Wadesboro,
Pittsboro, Troy, Carthage and Siler City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.

A wind advisory remains in effect through 2 PM today.

&&

LAT...LON 3575 7970 3600 7933 3605 7884 3540 7908
      3480 7965 3481 8021
TIME...MOT...LOC 1333Z 215DEG 65KT 3548 7966 3472 8024

GIH
Special weather statement, Nov 30, 10:41 AM EST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1041 AM EST Mon Nov 30 2020

NCZ022-023-301615-
Guilford NC-Alamance NC-
1041 AM EST Mon Nov 30 2020

...A HEAVY SHOWER WITH INTENSE WINDS WILL AFFECT NORTHERN ALAMANCE
AND EASTERN GUILFORD COUNTIES UNTIL 1115 AM EST...

At 1040 AM EST, Doppler radar was tracking a heavy shower with very
strong winds near McLeansville, or 11 miles northwest of Burlington,
moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this shower.

Locations impacted include...
Greensboro, Burlington, Graham, McLeansville, Elon, Gibsonville, Haw
River, Alamance, Lake Guilford Mackintosh Marina and Forest Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.

&&

LAT...LON 3624 7926 3623 7926 3590 7953 3591 7974
      3616 7975 3625 7969 3624 7953 3625 7953
      3625 7949
TIME...MOT...LOC 1540Z 220DEG 46KT 3617 7964

GIH
Special weather statement, Nov 30, 10:54 AM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1054 AM EST Mon Nov 30 2020

NCZ007-008-301630-
Person NC-Granville NC-
1054 AM EST Mon Nov 30 2020

...A LINE OF HEAVY SHOWERS AND ISOLATED STORMS WITH INTENSE WINDS
WILL AFFECT EASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES UNTIL
1130 AM EST...

At 1052 AM EST, Doppler radar was tracking a line of showers and
isolated storms extending from near Virgilina to near Rougemont.
Movement was northeast at 80 mph.

Wind gusts up to 50 mph will be possible with these showers
and storms.

Locations impacted include...
Stovall, Berea, Surl, Moriah and John H Kerr Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.

&&

LAT...LON 3623 7866 3624 7900 3625 7900 3654 7882
      3654 7852
TIME...MOT...LOC 1552Z 218DEG 68KT 3651 7877 3624 7896

GIH
Special weather statement, Nov 30, 11:36 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1136 AM EST Mon Nov 30 2020

NCZ008-009-025-026-040>042-076-077-088-089-301715-
Johnston NC-Lee NC-Chatham NC-Franklin NC-Sampson NC-Vance NC-
Durham NC-Harnett NC-Wake NC-Granville NC-Cumberland NC-
1136 AM EST Mon Nov 30 2020

...A LINE OF HEAVY RAIN SHOWERS WITH STRONG GUSTY WINDS WILL AFFECT
VANCE...NORTHWESTERN SAMPSON...HARNETT...GRANVILLE...CUMBERLAND...
EAST CENTRAL LEE...WAKE...WESTERN JOHNSTON...EASTERN CHATHAM...
DURHAM AND WESTERN FRANKLIN COUNTIES UNTIL 1215 PM EST...

At 1134 AM EST, Doppler radar was tracking a line of heavy rain
showers along a line extending from 8 miles southeast of Virgilina to
near Rex. Movement was northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these showers.

Locations impacted include...
Raleigh, Durham, Fayetteville, Cary, Henderson, Oxford, Creedmoor,
Lillington, Fort Bragg and Wake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3632 7828 3627 7831 3484 7848 3483 7890
      3490 7894 3495 7904 3513 7911 3624 7891
      3624 7880 3654 7879 3654 7832
TIME...MOT...LOC 1634Z 233DEG 30KT 3644 7872 3491 7897

JD
Special weather statement, Nov 30, 12:26 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1226 PM EST Mon Nov 30 2020

NCZ008>011-026-027-041>043-078-089-301830-
Nash NC-Johnston NC-Franklin NC-Sampson NC-Vance NC-Warren NC-
Wake NC-Halifax NC-Granville NC-Wayne NC-Wilson NC-
1226 PM EST Mon Nov 30 2020

...A LINE OF HEAVY RAIN SHOWERS WITH STRONG GUSTY WINDS WILL AFFECT
CENTRAL WAYNE...NASH... WARREN...VANCE...NORTHWESTERN
SAMPSON...SOUTHEASTERN GRANVILLE... NORTHWESTERN HALIFAX...EASTERN
WAKE...WILSON...JOHNSTON AND FRANKLIN COUNTIES UNTIL 130 PM EST...

At 1225 PM EST, Doppler radar was tracking a line of heavy rain
showers along a line extending from 6 miles south of Boydton to 8
miles southeast of Godwin. Movement was northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Raleigh, Rocky Mount, Goldsboro, Henderson, Smithfield, Nashville,
Louisburg, Warrenton, Wilson and Wake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3654 7790 3651 7790 3648 7778 3538 7791
      3504 7862 3526 7860 3533 7853 3539 7858
      3574 7856 3605 7860 3654 7846
TIME...MOT...LOC 1725Z 234DEG 31KT 3658 7839 3515 7856

JD
Special weather statement, Nov 30, 1:21 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
121 PM EST Mon Nov 30 2020

NCZ011-027-028-043-078-301915-
Edgecombe NC-Nash NC-Halifax NC-Wayne NC-Wilson NC-
121 PM EST Mon Nov 30 2020

...A LINE OF SHOWERS AND ISOLATED STORMS WITH STRONG WINDS WILL
AFFECT EASTERN WAYNE... NORTHEASTERN NASH...EDGECOMBE...HALIFAX AND
EASTERN WILSON COUNTIES UNTIL 215 PM EST...

At 120 PM EST, Doppler radar was tracking a line of showers and
isolated storms extending from near Gasburg to Elm City to near
Mount Olive. Movement was northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these showers and
storms.

Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Halifax, Wilson,
Mount Olive, Scotland Neck, Elm City and Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans and other light outdoor objects.

&&

LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
      3580 7747 3557 7782 3538 7780 3527 7783
      3518 7800 3518 7813 3578 7788 3650 7787
      3648 7765 3641 7755 3632 7757 3632 7744
      3624 7738 3621 7738 3616 7727 3610 7723
TIME...MOT...LOC 1820Z 235DEG 38KT 3652 7784 3581 7784 3518 7812

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:37 AM ESTWind AdvisoryRAHAnson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 19 more13 hr
Nov 30, 7:38 AM ESTSpecial Weather StatementRAHDavidson, Forsyth52 min
Nov 30, 8:34 AM ESTSpecial Weather StatementRAHAnson, Chatham, Durham, Lee, Montgomery, Moore and 1 more56 min
Nov 30, 10:41 AM ESTSpecial Weather StatementRAHAlamance34 min
Nov 30, 10:54 AM ESTSpecial Weather StatementRAHGranville36 min
Nov 30, 11:36 AM ESTSpecial Weather StatementRAHCumberland, Durham, Granville, Harnett, Vance, Wake39 min
Nov 30, 12:26 PM ESTSpecial Weather StatementRAHFranklin, Johnston, Nash, Vance, Warren, Wayne and 1 more64 min

Nearby

Special Weather Statements in North Carolina, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.